# SDR 9903796626

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND E ZONE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  CHARGED SYSTEM, OPERATIONAL CHECK GOOD.
